Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Orange urine after taking Gaviscon. Have reflux. Hardly eating

Hi I have had reflux for about 7yrs and its at its worse I reflux so much that it talkes me 24hrs to eat and my whole fram comes up because of the throwing up from that. I take a zantag that the dr gives me and now just today a prylosic given by him I did not start that until today, but for 2/3 days I was taking Gaviscon and now my urine is a light orange? I know that if my reflux is bad it cause s me not to eat for about 24hrs and this could be every other day so I hardly eat or drink?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good evening
Your most likely dehydrated .
Do not worry about change in color of urine, you need to take more fluids, if you cant take orally then you need to urgently see doctor. Dehydration is dangerous
Prylosic is good drug for reflux.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor